MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CONCORDE BUL PAR 9X7X27; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SARL CONCORDE BUL PAR 9X7X27; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 187827107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Spinal Column Injury (2081); Tissue Damage (2104); Not Applicable (3189)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
In the application of the lumbar concorde bullet box, the sales representative did not inform the dr.Exactly the characteristics of the product, assuming that he already knew the product and he did not previously ask about it.At the time of insertion, the specialist did not understand the specifications (it was informed by sales rep) impacting the device until the anterior part of the vertebrae l4 and l5, which could not be recovered and he had to leave it in a free cavity and apply another implant for the function that was required.The specialist introduced the implant under radiological vision and still has too much impact.The dr was not bothered at any time, but in the surgical description he argued that the instrumenter of the house told him the manufacturer's specifications for insertion, clearing his name of any legal circumstance.Patient consequence? :yes.Patient condition description: the device is left in the anterior part of the vertebral body.Action taken for procedure: it was tried to recover the implant, but it was impossible.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.Product information: code: 187827107 and lot: atmfr3.

Brand Name
CONCORDE BUL PAR 9X7X27
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle
SZ 
MDR Report Key7379010
Report Number1526439-2018-50274
Device Sequence Number882817
Product Code MAX
UDI-Device Identifier10705034139883
UDI-Public(01)10705034139883
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K041722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number187827107
Device Catalogue Number187827107
Device Lot NumberATMFR3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age48 YR
Patient Weight85